MAUDE Adverse Event Report: FERROSAN MEDICAL DEVICES A/S; SURGIFLO® HEMOSTATIC MATRIX KIT WITH THROMBIN

FERROSAN MEDICAL DEVICES A/S; SURGIFLO® HEMOSTATIC MATRIX KIT WITH THROMBIN
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Cardiovascular Dysfunction/Insufficiency (4445); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to the sales rep that during a craniotomy procedure that the doctor put surgiflo in a cavernoma and the patient started experiencing bradycardia.Once surgiflo was removed the patient returned back to baseline.Unknown as to how the procedure was completed.There were no long term adverse consequences for the patient.An allergic reaction cannot be ruled out based on the available information.The surgeon's opinion to the cause of the bradycardia was stated as "surgiflo".
 
Event or Problem Description
It was reported to the sales rep that during a craniotomy procedure that the doctor put surgiflo in a cavernoma and the patient started experiencing bradycardia.Once surgiflo was removed the patient returned back to baseline.Unknown as to how the procedure was completed.There were no long term adverse consequences for the patient.An allergic reaction cannot be ruled out based on the available information.The surgeon's opinion to the cause of the bradycardia was stated as "surgiflo".Follow-up information: surgiflo was used on-label.Follow-ip imformation no.2: sales representative reported that there was brain swelling caused from the surgiflo 2994.
 
Event or Problem Description
It was reported to the sales rep that during a craniotomy procedure that the doctor put surgiflo in a cavernoma and the patient started experiencing bradycardia.Once surgiflo was removed the patient returned back to baseline.Unknown as to how the procedure was completed.There were no long term adverse consequences for the patient.An allergic reaction cannot be ruled out based on the available information.The surgeon's opinion to the cause of the bradycardia was stated as "surgiflo".Follow-up information: surgiflo was used on-label.

Common Device Name
SURGIFLO® HEMOSTATIC MATRIX KIT WITH THROMBIN
Manufacturer (Section D)
FERROSAN MEDICAL DEVICES A/S
sydmarken 5
soeborg, 2860
DA  2860
MDR Report Key18019773
Report Number3008478369-2023-00012
Device Sequence Number7702569
Product Code LMF
UDI-Device Identifier15712123000288
UDI-Public15712123000288
Combination Product (Y/N)Y
PMA/510(K) Number
P990004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date10/27/2023
Supplement Report FDA Received Date11/28/2023
12/19/2023
Patient Sequence Number1
Patient SexUnknown